# SDR 2008UALA01401

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR CUTOUT FORWARD SIDE INTERCOSTAL BELOW STRINGER S-13L GOUGED NEAR AFT INBOARD CORNER.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & INSTALLED INTERCOSTAL WEB.
